# SDR ABXA20231012200

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767383
- Aircraft serial: 25577
- Aircraft time: 88,591 hours, 30,476 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 143T82041
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 88,951 hours, 30,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C18 CHECK AT AIRBORNE TAMPA   EXFOLIATION WAS FOUND ON N371CM AT FWD DOOR CUTOUT LO??ER SILL INNER CHORD PIN 143T8204-L APPROX. AT STA 544. THE CORROSION WAS REMOVED PER 767-300 S·RM 51-10-02, GRID MAP WITH UT ACCOMPLISHED SEE FIGURE 1. THE MINIMUM DEEPEST POINT IS .096". THE DAMAGE IS OUT OF LIMITS PER 767-300 SRM 53-00-15 ALLOWABLE DAMAGE 1. BOEING WAS CONTACTED VIA SR 4-5876205052 WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. AIRCRAFT TYPE MODEL: 767-338ER, TC: 30,476 &TH: 88,591:1  REPAIRED IAW ABX-REA-5331-65144-00.
